MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIZE 5 ACCOLADE II 132 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH SIZE 5 ACCOLADE II 132 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6720-0535
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374)
Date of Event 12/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
On (b)(6) 2019 the patient was felt and right femoral neck fracture occurred.(b)(6) 2019 treated with implanting the stem by surgical procedure.(b)(6) 2019 treated manually due to dislocation.(b)(6) 2019 the patient was discharged.
 
Additional Manufacturer Narrative
An event regarding dislocation involving an accolade stem was reported.Conclusion: based on the information provided there is no indication or allegation that the device reported in this investigation contributed to the event.The patient reported a manual treatment due to dislocation, which is likely happened between a femoral head device and liner/ acetabulum.The femoral head and/or liner details were not reported and it is unknown if the femoral head and/or liner are stryker devices.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
On (b)(6) 2019 the patient was felt and right femoral neck fracture occurred.On (b)(6) 2019 treated with implanting the stem by surgical procedure.On (b)(6) 2019 treated manually due to dislocation.On (b)(6) 2019 the patient was discharged.

Brand Name
SIZE 5 ACCOLADE II 132 DEG
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9624159
Report Number0002249697-2020-00152
Device Sequence Number585854
Product Code LPH
UDI-Device Identifier04546540664488
UDI-Public04546540664488
Combination Product (Y/N)N
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6720-0535
Device Catalogue Number6720-0535
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/26/2019
Supplement Date Received by Manufacturer02/19/2020
Initial Report FDA Received Date01/23/2020
Supplement Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;